# SDR AT9900890

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 156110162
- Condition: Loose
- Location: Pax  Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN DOOR EVACUATION SLIDE FELL OUT OF CONTAINER.  REPLACED L-2 DOOR EVACUATION SLIDE IAW MM 25-61 AND RES 99-9330.
